# SDR DALA1254880183

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 184T10081
- Part serial: 571
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L/E ACCESS PANEL 332DL SURFACE DELAMINATED.  METAL HOT BOND REPAIR PERFORMED AT DELAMINATED AREA IAW SRM 55-10-01, REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 202.
